husband is home...

Discussion in 'The Watercooler' started by everywoman, Feb 3, 2009.

  1. everywoman

    everywoman Active Member

    and I'm still in processing mode. I did tell him that I will have to take it one day at a time. I do not trust him or anything he tells me right now. I told him that it would take a long time for me to get over this, and that I may not ever get over it. I tried to be nice, but I don't need him to obsessively tell me he loves me or that I'm beautiful and that I'm the most important thing in the world to him!!!!!

    He is not in a good place emotionally---don't know if that is from lack of medications. or new medications (Depakote, Seraquol, Two blood pressure medications, cholesterol medications). He is shakey and having rapid heart beat---anxiety or medication or residual withdrawal??? not sure. He fell in the kitchen earlier. I went to check. difficult child went in. He said he just "went down." Not sure what that means. difficult child and I wanted to call 911. He said no.

    He went to sleep on the couch.
     
  2. crazymama30

    crazymama30 Active Member

    Hugs. Let him stay on the couch, and if he just goes down again call 911, or that is what I would do. Hope he settles soon. You really do not need anymore drama.
     
  3. klmno

    klmno Active Member

    Hang in there- you are doing the best you can. At least he is trying- but I agree, if he falls again, call 911 whether he wants you to or not.
     
  4. gcvmom

    gcvmom Here we go again!

    The blood pressure medications could be to blame for the collapse. But I'm only guessing. Definitelly call 911 if it happens again. He's not in any condition to argue with you right now.

    Take care of yourself!
     
  5. Wiped Out

    Wiped Out Well-Known Member Staff Member

    ((((hugs)))) I'm continuing to say prayers. I know this is so hard on you.
     
  6. Fran

    Fran Former Site Owner

    Hang in there EW.
    I know what you mean about when someone who is in a lot of trouble giving you the "I love you" stuff. Makes me want to gag. Fix what's wrong then work on the lovey stuff.

    I hope he turns the corner and feels better. The couch is a good place for a while.
     
  7. flutterbee

    flutterbee Guest

    (((hugs)))

    I'm truly sorry that you, husband and your children are having to face this again.

    I will be keeping you in my thoughts.
     
  8. Star*

    Star* call 911........call 911

    Well.....ENOUGH about him - HOW are YOU?

    I too understand the kissy, huggy, lovey dovey barfola. (Please pass me the DO NOT TOUCH ME STICK) or baseball bat. I hear ya.

    It may be worth a call to the rehab place without him knowing to find out if the side effects of the medications cocktail can make him fall or dizzy. If that's a big no...call a pharmacist and ask them. Call one in another town if you think someone would get "you" on the phone.

    It's my biggest hope for your roof that under it? ALL who abide there pull together and let you work on one thing at a time. Tell them this isn't a time for ME drama - it's a time for family to work together, forgive small indiscretions without a scene, no yelling and most of all peace.

    Hugs EW - you're in my thoughts and prayers.
     
  9. amazeofgrace

    amazeofgrace New Member

    praying for rest and spiritual clarity
     
  10. KTMom91

    KTMom91 Well-Known Member

    Sending hugs and prayers.
     
  11. bran155

    bran155 Guest

    One day at a time. Sending prayers and (((HUGS))).
     
  12. everywoman

    everywoman Active Member

    Thanks all. He seems to get how I feel. That's a start. I am tired. I am wrapping up basketball season next week, so maybe I can get some rest after that. I think I need to just get away for a few days. May try to do that over President's Day weekend. I'm not angry anymore---just sad now that he didn't come to me when his "desire" to use first hit him.
     
  13. rejectedmom

    rejectedmom New Member

    when things get too much for me I go to our cottage and just veg. There is no phone and it is right by the water. I read a book or do a craft project. I agree that maybe you should take a break. A little mini vacation to clear your head. It doesn't have to be anything elaborate just checking into a hotel and ordering room service could be enough. Take care of you. -RM
     
  14. TerryJ2

    TerryJ2 Well-Known Member

    I understand your feelings.
    It's going to be a hard transition.
    I think you are at a point where you can trust your gut in reg to whether you need to call 911 and just wait for them ... it's going to take a while for his body to adjust to the medications and HE needs to learn how to pay attention to his body.
    He is right, he should have come to you when he first felt the craving. Hindsight is 20/20. Sigh.
    Take care of yourself. Really.
     
  15. Lothlorien

    Lothlorien Active Member Staff Member

    I agree if he goes down again, call 911. He could have had a seizure. Though Depakote is used to control seizures, it can also cause seizures when combined with other medications. Don't ask me how to explain all that, I've just been told this by Missy's neuro.

    Hang in there. I'm sure this must be so hard on you and the family and you are constantly on edge. Know that we are here if you need to talk or vent.
     
  16. Steely

    Steely Active Member

    Many hugs.....I cannot imagine how tough this must all be for you.

    Did they start all of those medications at the same time????? That seems like a lot for a drug addiction, or did he have BiPolar symptoms as well? Sorry, I might have missed something in your posts.

    I have had blood pressure medications make me pass out before. Not fun. Keep a little bit of an eye on him, and call the doctor if that happens again. Otherwise, live your life to the healthiest extent possible, and let him figure this out on his own.

    I have this piece I have written on my ex and his drug addiction. I cannot access it because it is in my computer that is down right now, but when I get a hold of it, I will send it to you.
     
Loading...